Skip to Content

Dermatomyositis - Is it normal for the facial rash to turn redder after taking the Methotrexate?

Responses (2)

logcabingal 3 Jun 2013

I didn't have that kind of issue with methotrexate, just really bad gastro issues.

merriloo 3 Jun 2013

My gastro issues are subsiding but I am watching more closely to see if this is this cause. Dr prescribed stool softener blaming on calcium intake for now. Drink more water etc.My daughter believes the culprit was some canteloupe I ate that day seems theres alot of problems regarding that fruit in the news.Must wash the outer skin diligently which I dont remember doing that good ..only ran under water a bit. Anyway feeling better thank God..These meds affect us all so differently. Glad for this site ty logcabingal

cinballard 10 Dec 2014

wait till your face and hands turn purple! It looks like you have been punched in the face and laser treatments didn't help either. I look like a monster! Had DM for 3.5 yrs now with 2 flare ups. Very painful both times.

endlessPred 4 Jun 2013

Hi Merriloo. Sounds like you are experiencing a facial flush. New to prednisone levels will do that. Be sure you take it with 1/2 in AM and 1/2 in PM with food. I had no flushing from methotrexate although both were together. When I stopped it and tried a new prednisone sparing drug, I still got flushed. Especially on doses over 20mg it needs to be split and flushing occurred for me. Prednisone flushing occurs an hour or more after I take it. Eventually it has stopped and I am no longer sensitive to it.

Don't worry, flushing is not harmful, just warm. Lol. K

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions